# SDR SWAA2014052028172

- Difficulty date: May 13, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 28,328 hours, 16,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK CRACKED AT BS 727B, LBL 24.75 INBD & OTBD ATTACH EARS.  REPAIRED SEAT TRACK IAW EA.
